2 doctors weighed in:

Dilated pupils, urinary retention, tachcardia. Flushed skin dry mucous membranes, and decreased bowel sounds?

2 doctors weighed in
Dr. Joseph Eastern
Dermatology
1 doctor agrees

In brief: Overdose

Those are classic symptoms of overdose of a muscle relaxant, such as Soma or flexeril (cyclobenzaprine hcl).
Narcotic ods (oxycontin, vicodin, others) produce similar symptoms, except that the pupils are typically constricted, not dilated.

In brief: Overdose

Those are classic symptoms of overdose of a muscle relaxant, such as Soma or flexeril (cyclobenzaprine hcl).
Narcotic ods (oxycontin, vicodin, others) produce similar symptoms, except that the pupils are typically constricted, not dilated.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors